Catalog Home Page

Jackson's Theorem for finite products and homomorphic images of locally compact abelian groups

Bloom, W.R. (1975) Jackson's Theorem for finite products and homomorphic images of locally compact abelian groups. Bulletin of the Australian Mathematical Society, 12 (2). pp. 301-309.

Link to Published Version: http://dx.doi.org/10.1017/S000497270002390X
*Subscription may be required

Abstract

Let G be a Hausdorff locally compact abelian group...

Publication Type: Journal Article
Publisher: Cambridge University Press
Copyright: © 1975 Australian Mathematical Society
URI: http://researchrepository.murdoch.edu.au/id/eprint/31427
Item Control Page Item Control Page